Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 3, Pages 300–302 (Mi timm742)  

On relative widths of classes of differentiable functions. III

Yu. N. Subbotinab, S. A. Telyakovskiic

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University
c Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A lower estimate is established for the minimum value of the factor $M$ for which the Kolmogorov width $d_n(W_C^r,C)$ and the relative width $K_n(W_C^r,MW_C^j,C)$ of the class of functions $W_C^r$ with respect to the class $MW^j_C$ coincide for $j>r$. The order of this estimate with respect to $n$ is the same as in the upper estimate obtained earlier.

Keywords: comparison functions, Kolmogorov and relative widths.

Full text: PDF file (106 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 25.01.2011

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “On relative widths of classes of differentiable functions. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 300–302

Citation in format AMSBIB
\Bibitem{SubTel11}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper On relative widths of classes of differentiable functions.~III
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 300--302
\mathnet{http://mi.mathnet.ru/timm742}
\elib{https://elibrary.ru/item.asp?id=17870142}


Linking options:
  • http://mi.mathnet.ru/eng/timm742
  • http://mi.mathnet.ru/eng/timm/v17/i3/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:251
    Full text:88
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021